Yuri Nikolayevsky
Yuri Nikolayevsky
Verified email at latrobe.edu.au - Homepage
Title
Cited by
Cited by
Year
Bounds for generalized thrackles
G Cairns, Y Nikolayevsky
Discrete & Computational Geometry 23 (2), 191-206, 2000
1132000
Osserman conjecture in dimension n≠ 8, 16
Y Nikolayevsky
Mathematische Annalen 331 (3), 505-522, 2005
1002005
Osserman manifolds of dimension 8
Y Nikolayevsky
manuscripta mathematica 115 (1), 31-53, 2004
682004
Grassmann manifolds and the Grassmann image of submanifolds
AA Borisenko, YA Nikolaevskii
Russian mathematical surveys 46 (2), 45, 1991
611991
Einstein solvmanifolds and the pre-Einstein derivation
Y Nikolayevsky
Transactions of the American Mathematical Society 363 (8), 3935-3958, 2011
422011
Two theorems on harmonic manifolds
Y Nikolayevsky
Commentarii Mathematici Helvetici 80 (1), 29-50, 2005
312005
Osserman manifolds of dimension 8
Y Nikolayevsky
arXiv preprint math/0310387, 2003
312003
Einstein solvmanifolds with a simple Einstein derivation
Y Nikolayevsky
Geometriae Dedicata 135 (1), 87-102, 2008
292008
Two theorems on Osserman manifolds
Y Nikolayevsky
Differential Geometry and its Applications 18 (3), 239-253, 2003
282003
Generalized thrackle drawings of non-bipartite graphs
G Cairns, Y Nikolayevsky
Discrete & Computational Geometry 41 (1), 119-134, 2009
252009
Osserman manifolds and Clifford structures
Y Nikolayevsky
Houston J. Math 29 (1), 59-75, 2003
212003
On solvable Lie groups of negative Ricci curvature
Y Nikolayevsky, YG Nikonorov
Mathematische Zeitschrift 280 (1-2), 1-16, 2015
192015
Outerplanar thrackles
G Cairns, Y Nikolayevsky
Graphs and Combinatorics 28 (1), 85-96, 2012
192012
Einstein solvmanifolds with free nilradical
Y Nikolayevsky
Annals of Global Analysis and Geometry 33 (1), 71-87, 2008
19*2008
Riemannian manifolds whose curvature operator R (X, Y) has constant eigenvalues
Y Nikolayevsky
Bulletin of the Australian Mathematical Society 70 (2), 301-319, 2004
142004
The thrackle conjecture for K~ 5 and K~ 3~,~ 3
G Cairns, M McIntyre, Y Nikolayevsky
Contemporary Mathematics 342, 35-54, 2004
142004
Non-immersion theorem for a class of hyperbolic manifolds
YA Nikolayevsky
Differential Geometry and its Applications 9 (3), 239-242, 1998
141998
Three viewpoints on the integral geometry of foliations
R Langevin, Y Nikolayevsky
Illinois journal of mathematics 43 (2), 233-255, 1999
111999
Einstein solvmanifolds attached to two-step nilradicals
Y Nikolayevsky
Mathematische Zeitschrift 272 (1-2), 675-695, 2012
102012
Totally geodesic subalgebras of nilpotent Lie algebras
G Cairns, AH Galić, Y Nikolayevsky
arXiv preprint arXiv:1112.1288, 2011
10*2011
The system can't perform the operation now. Try again later.
Articles 1–20